MathSciNet Relay Station
MathSciNet bibliographic data
MR358285 46A40
Lotz, Heinrich P. Minimal and reflexive Banach lattices. Math. Ann. 209 (1974), 117–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement